# SDR DXTA2024032111268

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0268
- Aircraft time: 3,878 hours, 2,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMERGENCY EXIT SIGN ABOVE SEAT 7 DOES NOT ILLUMINATE.   LAV EXIT SIGN/LIGHT: EMERGENCY EXIT SIGN LIGHT BELOW THE LAV SEAT DOES NOT ILLUMINATE WITH THE EMER LIGHTS SWITCH IN THE ARMED POSITION.  TECH HAS PERFORMED SEVERAL OPS CHECKS FOR THE EMERGENCY BATTERY SYSTEM. I PERFORMED AN OPS CHECK WITH THE BATTERIES CONNECTED AND NO POWER ON AND TOGGLE SWITCH SET TO THE ARM AND ALL LIGHTS TURNED ON. I ALSO COMPLETED AN OPS CHECKS WITH ALL POWER ON AND APU ONLINE AND TOGGLE SWITCH SET TO ON AND ALL LIGHTS TURNED ON AS WELL. REF. AMM 33-50-00
